# SDR SIMA20210304002

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 33,355 hours, 31,523 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Sticking
- Location: E/E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOUD VIBRATION IN FLIGHT - PRESSURIZATION TEST FOR CABIN LEAKAGE REQUIRED FOR REAR ELECTRONIC COMPARTMENT DOOR REPAIR. REF NRWC 852-DFW-3500 "REAR AVIONIC DOOR SEAL STICKING OUT."-C/A-C/W MAIN DOOR SEAL AND AFT AVIONICS COMP DOOR SEAL LEAK CK PER AMM 21-31-00. NO LEAK NOTED AT THIS TIMEINSPECTED MAIN PAX DOOR FOR VIBRATION AND FOUND TORN SEAL. SEE ITEM 3 THIS LOG PAGE.
